# SDR ASOA20140725090T

- Difficulty date: July 25, 2014
- Submitted: July 26, 2014
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 33,144 hours, 18,690 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004XJTFA
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND THE LT LOWER NR 1 ENGINE MOUNT CRACKED AND WAS VERIFIED BY VISUAL AND EDDY CURRENT MEANS.  MAINTENANCE R & R THE NR 1 ENGINE YOKE IAW EC 5450-01096.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
